# SDR REXA2022061401230

- Difficulty date: April 29, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319.70 FRAME IS CORRODED BETWEEN STRINGER 26L AND 26R.	REPAIRED F.S. 319.70 FRAME IAW CRJ 900 SRM 53-00-06-201-006-A01.
